View : 26 Download: 0

Construction of extremal self-dual codes over F 2uF 2 with an automorphism of odd order

Title
Construction of extremal self-dual codes over F 2uF 2 with an automorphism of odd order
Authors
Kim H.J.Lee Y.
Ewha Authors
이윤진김현진
SCOPUS Author ID
이윤진scopus; 김현진scopus
Issue Date
2012
Journal Title
Finite Fields and their Applications
ISSN
1071-5797JCR Link
Citation
vol. 18, no. 5, pp. 971 - 992
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We complete the classification the Lee-extremal self-dual codes over the ring F 2uF 2 of lengths 21 and 22 with a nontrivial automorphism of odd prime order except the case for an automorphism of order 3 with seven cycles, and we partially classify the exceptional case. In particular, we show that there are 138 (respectively, 6723) inequivalent Lee-extremal self-dual codes of length 21 (respectively, 22) with an automorphism of odd prime order. We use the decomposition theory for self-dual codes over F 2uF 2 with an automorphism of odd prime order as the same approaches made by Huffman. And we also use an extension method as a new approach, and the current approach is extending the even subcode part while the fixed subcode part is extended in the authors previous work. © 2012 Elsevier Inc.
DOI
10.1016/j.ffa.2012.05.004
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE